# SDR QXEA0101473

- Difficulty date: August 27, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 2220 LEFT BETWEEN STRINGERS 53 AND 57 HAS A TEMPORARY REPAIR. REPLACED SKIN AND STRINGER ASSEMBLY IAW F28 SRM 51-31-01
